A class of self-similar solutions to a singular and degenerate diffusion equation

Chunpeng Wang Tong Yang Jingxue Yin

Analysis of PDEs mathscidoc:1912.431015

Nonlinear Analysis: Theory, Methods & Applications, 60, (4), 775-796, 2005.2
In this paper we study self-similar solutions to the singular and degenerate diffusion equation u t=(|(p (u)) x| -2 (p (u)) x) x,-< x<+, t> 0, where 1< < 2. The existence and uniqueness for the solutions are established. In addition, the asymptotic behavior is investigated.
No keywords uploaded!
[ Download ] [ 2019-12-24 21:12:29 uploaded by Tong_Yang ] [ 286 downloads ] [ 0 comments ]
@inproceedings{chunpeng2005a,
  title={A class of self-similar solutions to a singular and degenerate diffusion equation},
  author={Chunpeng Wang, Tong Yang, and Jingxue Yin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224211229074678579},
  booktitle={Nonlinear Analysis: Theory, Methods & Applications},
  volume={60},
  number={4},
  pages={775-796},
  year={2005},
}
Chunpeng Wang, Tong Yang, and Jingxue Yin. A class of self-similar solutions to a singular and degenerate diffusion equation. 2005. Vol. 60. In Nonlinear Analysis: Theory, Methods & Applications. pp.775-796. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224211229074678579.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved